# SDR DALA2020040202117

- Difficulty date: April 1, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 72,788 hours, 52,984 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook And Loop
- Condition: Faulty
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE FUNCTIONAL CHECK THE TAIL CONE SLIDE DID NOT ROLL OUT AND DEPLOY AS DESIGNED. MAINTENANCE FOUND FAULTY VELCRO ON THE LANYARD. REPLACE BOTH THE VELCRO AND THE LANYARD PER MD88 CARD #2562-7267 AND JOB #010-0001. (LP #1543471)
